Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Oliver0305

Scared about my liver health- on 30mg Roaccutane (Accutane) a day

Recommended Posts

Hey guys, I'm new to the forum and to Accutane (Roaccutane in the UK). I'm on 30mg a day and have just I completed my first month, I had my blood work done on Monday for my monthly check up. Lately I can't help but notice how full I've been without eating.

I've been eating a minimul amount everyday not through choice and have read that a lack of appetite can be linked to liver problems. As we know, Accutane is processed by the liver so I'm a little scared that the Accutane could be doing some serious damage. Am I overreacting or should I contact my derm? Many thanks. 

Edited by Oliver0305
Spelling error

Share this post


Link to post
Share on other sites

Definitely contact your derm, and don't be afraid on stopping your treatment if you do not feel comfortable continuing it. If you so desire, you can always go back to it, and it won't be "interrupted" by doing this so to speak.

Always listen to your body, and if you feel that something isn't right, then act on that. Accutane is not the drug to be taking any chances with, and always remember to keep your health first on your priority list.

Best of luck :) !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×